MAUDE Adverse Event Report: MAINSTAY MEDICAL LIMITED REACTIV8; REACITV8 IMPLANTABLE PULSE GENERATOR

MAINSTAY MEDICAL LIMITED REACTIV8; REACITV8 IMPLANTABLE PULSE GENERATOR
Model Number 8145
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported being unable to feel the therapy.X-rays were taken and confirmed that the leads had migrated from the bilateral l3 transverse processes.Reportedly, the patient has a high body mass index (bmi) and has difficulty getting around and getting up from sitting.A review of the intraoperative imaging and post-implant imaging confirmed that both leads were displaced.There was a difference in loop location between intraoperative imaging and post-fluoro imaging, with the loop and resulting lead pulled down an entire 1-2 levels when the patient was standing.The loop likely moved with the skin, displacing both leads due to the large bmi.The patient underwent a revision procedure to replace the two leads.Both leads were removed completely, and two new leads were implanted without complications.There were no functional issues with the removed leads, and they were discarded at the facility.Therefore, no actual device evaluation could be performed.The device history record was reviewed.No relevant nonconformances were found.Following the lead revision, the reactiv8 system was activated to allow the patient to initiate bilateral stimulation (when initiated by the patient).
 
Additional Manufacturer Narrative
Mml # (b)(4).

Brand Name
REACTIV8
Common Device Name
REACITV8 IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
MAINSTAY MEDICAL LIMITED
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
6192063331
MDR Report Key25452855
Report Number3021520203-2026-00068
Device Sequence Number12950056
Product Code QLK
UDI-Device Identifier05391527772064
UDI-Public01053915277720641125092217280901
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8145
Device Catalogue Number8145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexUnknown